# SDR SWAA2019121639652

- Difficulty date: November 26, 2019
- Submitted: December 17, 2019
- Operation: Air carrier
- Aircraft: N7881A
- Make and model: Boeing 737-7CT
- Aircraft serial: 35084
- Aircraft time: 39,637 hours, 19,917 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 143A7902
- Condition: Cracked
- Location: Bs 500d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO PIT GUSSET CRACKED AT BS. 500D, STR. 19L.    / R&R GUSSET IAW SRM, DWG, AND AMM.
